# SDR 96FDEA01190

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: No Edge Distance
- Location: Bs 358-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0548 AND 015, SKIN HAS INSUFFICIENT EDGE DISTANCE AT BS 358 TO 360 AT STR 27L EXTERNAL SIDE OF SKIN.
